Jump to content
Mental Support Community

Radya

Members
  • Content Count

    4
  • Joined

  • Last visited

  • Days Won

    2

Radya last won the day on October 20

Radya had the most liked content!

About Radya

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Radya

    Stress? Anxiety?

    @LaLa Hello! I stopped taking my medication almost 1 year ago! I mean ı dont think thats the reason, but ıf I have to start again, I will and never going to stop until I complete my time... I learned my lesson there. in fact I took this morning but it has literally no effects because I think its too low for me now. Once I get myself checked up physicially I will go to a psychiatrist to talk about it. I mean I hope its psychological and not something physical.
  2. Radya

    Stress? Anxiety?

    @Victimorthecrime Thank you! Last night it got worse ad I think ı had a mild panic attack. So I'm going back to my country to get it checked up properly. I hope its just Anxiety. Wish me luck
  3. Radya

    Stress? Anxiety?

    Thank you for your kind comments, last night I talked with my friend who had been in the same situation and showed me a few coping skills, I have been trying those, and it helps a little bit, I feel a little bit better I guess. And no, My collage dont have any counseling center unfortunately.. thats why ım having these problems the college situation is stressing me out sooo much.
  4. Hello, I'm having so many troubles recently. Basicially I have a University situation-problem going on for a long time now and I'm extremely stressed about it. I study abroad, so it makes it worse. And now ım having these symptoms incluing, headaches (not severe), nausea, fatigue,anxiety, having hard time breathing (its like something just stuck in my throat) and whenever I go outside, just by walking, my heart goes super crazy. I mean ı can feel it beating so hard and fast. so my question is, is this because of stress? or should I be concerned about it and go back to my country to check it up? I used to take escilatopram for my anxiety, but I got better and stop taking it. And my stress about this situation is on-and-off but right now its very severe and its making me depressed. in summer thought, when ı was in my country I was feeling much better until I came back to my study place. I generally sleep,but recently I started waking up in the night frequently. please excuse my mistakes in grammar if I have any, I'm just freaking out right now.
×
×
  • Create New...